It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by LIL on July 31, 2000 at 10:14:35:

My mom is 82, last year she broke her shoulder and I saw some mental decline. In the past 6 weeks the
decline has been VERY rapid. One medication she put on was Zantac, and one of the lesser happening side
effects is temporary mental confusion. The doctor agreed to allow me to stop the med. and see if it
made a difference - and it really did. Although mom is still having memory problems, a lot of the aggitated confusion is gone.
If you have a patient who is on 'stomach' meds, you might want to discuss this with the doctor. Mom
had been on Tagamet 20 years ago, and it turned her into a senile crazy person. Our local paper ran
an article on the 'new miracle drug - Tagament' and in the article it stated one of the lesser side effects
that didn't hit many people, was temporary senility. Taking her off the drug, in 48 hours she was her
usual self. Zantac is sorta from the same family, and in my mother's case, really agrevated her dementia
problems. Since this side effect rarely occurs (according to the maker of the drug), they don't mention
it in some of their inserts. I found the info on the web.

Follow Ups

All times are GMT -7. The time now is 12:05 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!